Alert archive / Delaware / Special Weather Statements in 2012
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 22, 2012, 10:50 PM EDT for Sussex County, Delaware. It was in force for 85 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2012, 10:50 PM EDT (02:50 UTC)
- Expired
- Jun 23, 2012, 12:15 AM EDT
- In force
- 85 min
- Issued by
- NWS Philadelphia/Mount Holly
County Sussex County, DE
The radar
The Dover AFB radar (KDOX), 31 km from the middle of the area, began a volume at 02:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 2.8 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1073 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1341 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
689
WWUS81 KPHI 230250
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1050 PM EDT FRI JUN 22 2012
DEZ003-004-230415-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
1050 PM EDT FRI JUN 22 2012
...HEAVY RAIN WILL CONTINUE TO AFFECT EASTERN SUSSEX COUNTY...
AT 1045 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS WITH HEAVY RAIN OVER EASTERN SUSSEX COUNTY.
THE THUNDERSTORMS WILL CONTINUE TO AFFECT THE AREA UNTIL SHORTLY
AFTER MIDNIGHT.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS AND IT WILL CAUSE WATER
TO POND ON ROADS AND IN AREAS OF POOR DRAINAGE.
WIND GUSTS TO 40 MPH ARE POSSIBLE.
EXPECT SMALL HAIL AND FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THESE STORMS.
LAT...LON 3845 7545 3882 7519 3879 7515 3879 7511
3880 7511 3881 7509 3878 7507 3867 7506
3867 7505 3845 7504 3844 7505
$$
IOVINOWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 22, 9:15 PM EDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jun 22, 9:15 PM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 915 PM EDT FRI JUN 22 2012 .SYNOPSIS... A COLD FRONT WILL SWEEP THROUGH THE REGION EARLY THIS EVENING FOLLOWED BY WEAK HIGH PRESSURE ON SATURDAY AND SUNDAY. ANOTHER COLD FRONT WILL APPROACH THE REGION LATE SUNDAY NIGHT INTO MONDAY MORNING. THE FRONT WILL MOVE THROUGH ON MONDAY AND THEN HIGH PRESSURE WILL AFFECT OUR WEATHER THROUGH THE UPCOMING WEEK. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... THE SEVERE THUNDERSTORM WATCH WAS ALLOWED TO EXPIRE AS THE LAST ROUND OF SEVERE THUNDERSTORMS HAVE LOST THEIR PUNCH. THE MSAS AXIS OF INSTABILITY IS STILL NORTHWEST OF THE DELAWARE VALLEY, SO THE LINGERING OF SHOWER AND TSTM CHANCES OVERNIGHT WAS KEPT. ANY TEMP AND DEW POINT ADJUSTMENTS WERE DONE BASED ON CURRENT OBSERVATIONS. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/... SATURDAY...ANY LINGERING SHOWERS ALONG THE COASTS END QUICKLY BUT HIGH CLOUDINESS MAY LINGER A BIT THRU FORENOON. NCEP BLENDED GUIDANCE FOR A MUCH MORE COMFORTABLE DAY. POSSIBILITY THAT THE HEAT WAVE MAY CONTINUE FROM THE VICINITY OF PHL SOUTHWARD TOMORROW BUT WITH MUCH LOWER DEWPOINTS. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... HIGH PRESSURE AT THE SURFACE SHOULD BE OVERHEAD SATURDAY NIGHT AND SUNDAY MORNING. WE SHOULD DECOUPLE NICELY AND TEMPERATURES AND DEWPOINTS WILL BE A LITTLE BELOW SEASONAL NORMS (AND MUCH LESS THAN WHAT WE SAW DURING THE RECENT HEAT WAVE). HIGH PRESSURE SLIDES TO THE EAST ON SUNDAY AND A COLD FRONT BRINGING A REINFORCING PUSH OF COOLER AIR WILL SWEEP THROUGH THE REGION SUNDAY NIGHT INTO MONDAY MORNING. THE FRONT IS EXPECTED TO TOUCH OFF ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS BEFORE MOVING OFFSHORE LATER IN THE DAY. MODELS HAVE BEEN CONSISTENTLY SHOWING A PATTERN CHANGE BACK TO EAST COAST TROUGHING. UPPER LEVEL LOW PRESSURE OVER HUDSON BAY WILL KEEP US IN A CYCLONIC FLOW. AS THE LOW BEGINS TO SAG TOWARDS THE SOUTH AND EAST MULTIPLE VORT MAXES PASS THROUGH EACH DAY FROM TUESDAY THROUGH THURSDAY KEEPING US IN A FAIRLY UNSETTLED PATTERN WITH COOLER THAN NORMAL TEMPERATURES. TEMPERATURES BEGIN TO WARM TOWARD MORE NORMAL VALUES ON FRIDAY. && .AVIATION /01Z SATURDAY THROUGH WEDNESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THE 00Z ISSUED TAFS WE KEPT KABE AND KRDG VFR, THE LOCAL PHL AIRPORTS VFR WITH SOME RESIDUAL SHOWERS AND CARRIED IFR CONDITIONS WITH TSTMS AT KILG, KMIV AND KACY. SINCE WE ISSUED THE TAFS, SHOWERS HAVE INCREASED IN COVERAGE IN SERN PA AND WE MAY BE TOO OPTIMISTIC WITH THE ENDING TIME. OVERNIGHT WE WENT WITH A DRY FORECAST AND ARE EXPECTING THE CLOUDS TO TEMPER THE AMOUNT OF FOG TO JUST MVFR AT TERMINALS WHICH HAVE HAD HEAVY RAIN. CONFIDENCE ABOUT THIS IS LOW. ON SATURDAY, WE ARE FORECASTING VFR CONDITIONS WITH JUST SOME FAIR WEATHER CUMULUS. NO CIGS ARE EXPECTED. WINDS SHOULD BE NORTHWEST AVERAGING AROUND 10 KTS. CONFIDENCE IS HIGH. OUTLOOK... SUNDAY - VFR CONDITIONS WITH NORTHWEST WINDS BECOMING SOUTHERLY BY THE AFTERNOON. EVENING THUNDERSTORMS COULD DEVELOP. MONDAY - COLD FRONT PASSAGE WITH WINDS OUT OF THE SOUTHWEST TURNING NORTHWEST. SHOWERS AND THUNDERSTORMS POSSIBLE. TUESDAY - VFR WITH SHOWERS ACROSS THE NORTH. WEDNESDAY - VFR WITH SHOWERS ACROSS THE NORTH. && .MARINE... WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT LEVELS THROUGH SATURDAY. OUTLOOK... SUB-ADVISORY CONDITIONS EXPECTED THROUGH THE OUTLOOK PERIOD. WEAK HIGH PRESSURE SATURDAY NIGHT THROUGH SUNDAY. ANOTHER COLD FRONT WILL MOVE THROUGH LATE ON SUNDAY NIGHT INTO MONDAY MORNING. HIGH PRESSURE THEN MOVES BACK INTO THE REGION FOR THE MIDDLE OF NEXT WEEK. SCATTERED SHOWERS WILL OCCUR AS AN UPPER LEVEL LOW KEEPS CLOSE TO THE REGION. && .HYDROLOGY... NMM VS ARW. NMM CAN BE A GOOD PRODUCT TO USE. THE 00Z/22 VSN APPEARS TO SIGNAL NE MD...N DE OR SNJ AS THE HEAVIEST WITH SPOTTY 3 TO 4 INCH AMTS THERE WHEREAS THE ARW FOCUSES IN JUST TO THE W OF NYC. MY TAKE IS THINK MORE UNSTABLE AIRMASS AND CLOSER TO ANY WEAK DIFFLUENT THICKNESS...IE...SOUTH OR IN THIS CASE S NJ TO NE MD. FOR THE MOST PART...ONE HOUR FLASH FLOOD GUIDANCE NUMBERS ARE NEAR 3 INCHES. THE EXCEPTIONS ARE MUCH OF NORTHWEST AND NORTH CENTRAL NEW JERSEY...WHERE THE NUMBERS DIP TO AS LOW AS 1.50 INCHES IN CENTRAL MORRIS COUNTY. THE OTHER VULNERABLE LOCATION IS CARBON COUNTY... WHERE ONE HOUR NUMBERS ARE AS LOW AS TWO INCHES. GIVEN THE CONVECTIVE NATURE OF THE HEAVY RAIN...AND THE DIFFICULTY DETERMINING THE LOCATION OF THE HEAVIEST RAIN...WE ILL FORGO THE FLASH FLOOD WATCH OPTION THIS MORNING...BUT CONTINUE TO MENTION HEAVY RAIN IN THE FORECAST. && .RIP CURRENTS... AWARENESS. PART OF RIP RISK PROBLEM MAY BE THE WARM SEA SURFACE TEMPERATURES THAT ENCOURAGE MANY TO GO SWIMMING ON THESE HOT DAYS. DOING SO... AT UNGUARDED BEACHES OR NEAR ANY JETTY OR PIER CAN BE LIFE THREATENING IS NOT ADVISED...EVEN ON A LOW RISK DAY. THE SEA SURFACE TEMPERATURES ARE WELL ABOVE NORMAL /AROUND 5 TO 9F DEGREES/ DUE TO THE RESIDUAL EFFECT OF LAST WINTERS EXCESSIVE WARMTH AND THE LACK OF A PERSISTENT BERMUDA HIGH SO FAR THIS YEAR A BERMUDA HIGH WOULD PROMOTE UPWELLING WITHIN AND NEAR THE COASTAL SURF ZONE AS EKMAN TRANSPORT REMOVES WARM SURFACE WATER SEAWARD. IN THIS SITUATION THIS WARM ANOMALY MAY CONTINUE INDEFINITELY UNTIL THE PATTERN CHANGES. && .CLIMATE... BELOW IS COMPILED THE RECORD HIGH TEMPERATURES AND MOST RECENT YEAR OF OCCURRENCE FOR JUNE 22 FOR OUR EIGHT CLIMATE SITES INCLUSIVE OF THE STARTING YEAR OF THE PERIOD OF RECORD. LAST COLUMN IS THE TOTAL SO FAR THIS SEASON OF 90 OR HIGHER OCCURRENCES, INCLUDING YESTERDAY. JUNE 22 POR 90+ PHL 100 - 1988 1872 5 ACY 100 - 1988 1874 4 ILG 98 - 1988 1894 6 ABE 95 - 1941 1922 5 TTN 99 - 1988 1865 6 RDG 96 - 1921 1869 7 GED 95 - 2010 1948 6 NEW RERGED FOR TODAY OF 97. MPO 90 - 1908 1901 0 && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...SZATKOWSKI NEAR TERM...GIGI SHORT TERM...DRAG LONG TERM...SZATKOWSKI AVIATION...GIGI/SZATKOWSKI MARINE...DRAG/SZATKOWSKI HYDROLOGY... RIP CURRENTS... CLIMATE...
Hazardous weather outlook, Jun 22, 9:07 PM EDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 907 PM EDT FRI JUN 22 2012 DEZ002>004-MDZ012-015-019-020-NJZ020>024-027-240115- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-SOUTHEASTERN BURLINGTON- 907 PM EDT FRI JUN 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THUNDERSTORMS WITH GUSTY WINDS AND HEAVY RAINFALL ARE POSSIBLE MAINLY THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-NJZ001-007>010-012>019-PAZ054-055-060>062-067>071- 240115- NEW CASTLE-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 907 PM EDT FRI JUN 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-NJZ025-026-240115- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- COASTAL ATLANTIC-COASTAL OCEAN- 907 PM EDT FRI JUN 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...DELAWARE BAY WATERS AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 22, 9:02 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
902 PM EDT FRI JUN 22 2012
DEZ002-230200-
KENT DE-
902 PM EDT FRI JUN 22 2012
...STRONG THUNDERSTORMS WILL AFFECT KENT COUNTY...
AT 900 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS OVER KENT COUNTY...MOVING EAST AT 20 MPH. THE
THUNDERSTORM WILL BE NEAR WOODSIDE EAST...RIVERVIEW AROUND 900
PM...MAGNOLIA...RISING SUN AROUND 915 PM...BOWERS AND LITTLE CREEK
AROUND 930 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
THIS STORM WILL PRODUCE SMALL HAIL.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3893 7568 3912 7572 3923 7541 3919 7538
3918 7540 3907 7539 3900 7532 3898 7530
3895 7530 3895 7539 3892 7541 3891 7546
NIERENBERGSpecial weather statement, Jun 22, 9:14 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
914 PM EDT FRI JUN 22 2012
DEZ001-NJZ016>022-025>027-230215-
ATLANTIC NJ-CAMDEN NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-
CUMBERLAND NJ-GLOUCESTER NJ-NEW CASTLE DE-NORTHWESTERN BURLINGTON NJ-
OCEAN NJ-SALEM NJ-SOUTHEASTERN BURLINGTON NJ-
914 PM EDT FRI JUN 22 2012
... STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...BURLINGTON...
CAMDEN...CUMBERLAND...GLOUCESTER...NEW CASTLE...OCEAN AND SALEM
COUNTIES...
AT 908 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS OVER SOUTHEASTERN NEW JERSEY. MOVING
NORTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3968 7413 3942 7433 3930 7482 3932 7486
3929 7489 3921 7518 3929 7526 3928 7529
3934 7534 3935 7539 3943 7547 3945 7554
3950 7556 3946 7558 3938 7551 3954 7578
3961 7578 4004 7404
NIERENBERGSpecial weather statement, Jun 22, 9:29 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
929 PM EDT FRI JUN 22 2012
DEZ002>004-230230-
DELAWARE BEACHES DE-INLAND SUSSEX DE-KENT DE-
929 PM EDT FRI JUN 22 2012
...A STRONG THUNDERSTORM WILL AFFECT KENT AND SUSSEX COUNTIES...
AT 925 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF GEORGETOWN...MOVING
NORTHEAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR HOUSTON AROUND 930
PM...MILFORD...MILTON AROUND 945 PM...SLAUGHTER BEACH AROUND 1000
PM...BIG STONE BEACH AND LEWES AROUND 1015 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL PRODUCE SMALL HAIL.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3866 7568 3888 7566 3904 7535 3898 7530
3892 7530 3879 7515 3879 7511 3881 7510
3880 7508 3866 7506 3868 7511 3866 7512
NIERENBERGSpecial weather statement, Jun 22, 9:57 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
957 PM EDT FRI JUN 22 2012
DEZ003-004-230300-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
957 PM EDT FRI JUN 22 2012
...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY...
AT 955 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES SOUTHEAST OF GEORGETOWN...MOVING
NORTHEAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR LONG NECK...OCEAN
VIEW AROUND 1015 PM...DEWEY BEACH AND REHOBOTH BEACH AROUND 1030 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL PRODUCE SMALL HAIL.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3865 7537 3877 7507 3867 7506 3867 7505
3862 7505 3861 7504 3845 7504 3844 7505
3844 7525
NIERENBERGLocal storm report, Jun 22, 10:31 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1031 PM EDT FRI JUN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1224 PM HAIL BARNEGAT 39.75N 74.22W
06/22/2012 E1.25 INCH OCEAN NJ PUBLIC
1230 PM LIGHTNING STAFFORD TWP 39.72N 74.29W
06/22/2012 OCEAN NJ 911 CALL CENTER
A HOUSE BURNED TO THE GROUND DUE TO A LIGHTNING STRIKE.
1231 PM TSTM WND DMG BARNEGAT 39.75N 74.22W
06/22/2012 OCEAN NJ 911 CALL CENTER
TREES DOWN IN BARNEGAT
1233 PM HAIL MANAHAWKIN 39.70N 74.25W
06/22/2012 E0.88 INCH OCEAN NJ PUBLIC
1243 PM HAIL WEST CREEK 39.63N 74.31W
06/22/2012 E1.00 INCH OCEAN NJ PUBLIC
1246 PM HAIL MANAHAWKIN 39.70N 74.25W
06/22/2012 E1.75 INCH OCEAN NJ PUBLIC
1247 PM HAIL STAFFORD TWP 39.72N 74.29W
06/22/2012 M0.75 INCH OCEAN NJ PUBLIC
REPORTS OF CAR DENTS AND SHREDDED LEAVES DUE TO HAIL
1255 PM MARINE TSTM WIND BARNEGAT BEACH 39.78N 74.19W
06/22/2012 M45 MPH OCEAN NJ MESONET
0106 PM TSTM WND DMG STAFFORD TWP 39.72N 74.29W
06/22/2012 OCEAN NJ 911 CALL CENTER
TREES DOWN IN STAFFORD TWP
0108 PM MARINE TSTM WIND SEASIDE HEIGHTS 39.94N 74.08W
06/22/2012 M47 MPH OCEAN NJ MESONET
0130 PM FLASH FLOOD MANAHAWKIN 39.70N 74.25W
06/22/2012 OCEAN NJ TRAINED SPOTTER
SEVERAL ROADS CLOSED IN MANAHAWKIN. SEVERAL CARS STUCK
IN WATER WITH WATER NEARLY TO WINDOWS WITH OCCUPANTS
INSIDE.
0130 PM FLASH FLOOD STAFFORD TWP 39.72N 74.29W
06/22/2012 OCEAN NJ TRAINED SPOTTER
SEVERAL ROADS CLOSED IN STAFFORD TWP. RT 72 REDUCED TO
ONE LANE DUE TO FLOODING.
0130 PM TSTM WND GST WSW BARNEGAT LIGHT 39.76N 74.10W
06/22/2012 M76 MPH OCEAN NJ TRAINED SPOTTER
76 MPH WID GUST AT HIGH BAR HARBOR
0145 PM TSTM WND DMG CHESTERFIELD 40.12N 74.64W
06/22/2012 BURLINGTON NJ TRAINED SPOTTER
TREES DOWN IN CHESTERFIELD
0200 PM TSTM WND DMG SOUTHAMPTON TWP 39.91N 74.73W
06/22/2012 BURLINGTON NJ TRAINED SPOTTER
TREES AND WIRES DOWN IN SOUTHAMPTON...ONE ON RT 206
NEAR RIDGE RD.
0219 PM HAIL 1 SSW JACOBSTOWN 40.06N 74.59W
06/22/2012 E1.00 INCH BURLINGTON NJ PUBLIC
0235 PM HAIL BEACH HAVEN 39.56N 74.25W
06/22/2012 E0.75 INCH OCEAN NJ PUBLIC
0235 PM MARINE TSTM WIND TUCKERTON 39.60N 74.33W
06/22/2012 M45 MPH OCEAN NJ MESONET
0245 PM MARINE TSTM WIND SANDY HOOK 40.44N 73.99W
06/22/2012 M47 MPH MONMOUTH NJ MESONET
0255 PM MARINE TSTM WIND TUCKERTON 39.60N 74.33W
06/22/2012 M48 MPH OCEAN NJ MESONET
0300 PM LIGHTNING FORT HANCOCK 40.46N 74.00W
06/22/2012 MONMOUTH NJ TRAINED SPOTTER
ONE PERSON STRUCK AND INJURED BY LIGHTNING STRIKE AT
FORT HANCOCK
0315 PM TSTM WND DMG PLEASANTVILLE 39.39N 74.52W
06/22/2012 ATLANTIC NJ TRAINED SPOTTER
TREES AND WIRES DOWN IN PLEASANTVILLE
0315 PM FLOOD PLEASANTVILLE 39.39N 74.52W
06/22/2012 ATLANTIC NJ TRAINED SPOTTER
ROADWAY FLOODING IN PLEASANTVILLE
0354 PM MARINE TSTM WIND BRANDYWINE SHOAL NOS 38.99N 75.11W
06/22/2012 M39 MPH ANZ431 DE NOS PLATFORM
34 KT WIND GUST AT BRANDY WINE SHOAL
0354 PM MARINE TSTM WIND LEWES NOS BUOY 38.78N 75.12W
06/22/2012 M39 MPH ANZ431 DE NOS PLATFORM
34 KT WIND GUST AT LEWES
0405 PM TSTM WND DMG SANDYSTON TWP 41.21N 74.82W
06/22/2012 SUSSEX NJ 911 CALL CENTER
TREES AND WIRES DOWN ACROSS MUCH OF THE NORTHERN HALF
OF THE COUNTY STARTING FROM WEST TO EAST
0406 PM MARINE TSTM WIND SHIP JOHN SHOAL NOS 39.30N 75.38W
06/22/2012 M39 MPH ANZ430 NJ NOS PLATFORM
34 KT WIND GUST AT SHIP JOHN SHOAL
0406 PM MARINE TSTM WIND BRANDYWINE SHOAL NOS 38.99N 75.11W
06/22/2012 M48 MPH ANZ431 DE NOS PLATFORM
40 KT WIND GUST AT BRANDYWINE SHOAL
0420 PM TSTM WND GST NAZARETH 40.74N 75.31W
06/22/2012 E50 MPH NORTHAMPTON PA PUBLIC
0440 PM TSTM WND DMG PHILLIPSBURG 40.69N 75.19W
06/22/2012 WARREN NJ 911 CALL CENTER
TREE DOWN IN PHILLIPSBURG
0450 PM TSTM WND DMG VERNON 41.20N 74.48W
06/22/2012 SUSSEX NJ TRAINED SPOTTER
TREE DOWN ON HOUSE IN VERNEON TWP
0508 PM TSTM WND DMG EAST ALLEN TWP 40.71N 75.42W
06/22/2012 NORTHAMPTON PA 911 CALL CENTER
POLES... WIRES... AND TREES DOWN IN EAST ALLEN TWP
0525 PM TSTM WND DMG 1 ESE YOUNGSTOWN 40.84N 74.56W
06/22/2012 MORRIS NJ 911 CALL CENTER
A FEW WIRES DOWN ACROSS THE COUNTY
0645 PM HAIL COLORA 39.67N 76.10W
06/22/2012 E0.75 INCH CECIL MD TRAINED SPOTTER
0720 PM TSTM WND DMG MOORESTOWN 39.97N 74.94W
06/22/2012 BURLINGTON NJ 911 CALL CENTER
TREES DOWN ON MAIN STREET.
0729 PM HAIL BEAR 39.62N 75.68W
06/22/2012 M0.75 INCH NEW CASTLE DE TRAINED SPOTTER
0730 PM FLASH FLOOD CINNAMINSON 40.00N 74.99W
06/22/2012 BURLINGTON NJ 911 CALL CENTER
FLOODING AT RIVERTON ROAD AND ROUTE 130.
0730 PM TSTM WND DMG MOORESTOWN 39.97N 74.94W
06/22/2012 BURLINGTON NJ 911 CALL CENTER
TREES DOWN ON MAIN STREET
0735 PM TSTM WND DMG ELKTON 39.60N 75.82W
06/22/2012 CECIL MD 911 CALL CENTER
TREES AND WIRES DOWN COUNTY WIDE
0735 PM TSTM WND DMG DELAWARE CITY 39.58N 75.60W
06/22/2012 NEW CASTLE DE TRAINED SPOTTER
TREES AND UTILITY POLES DOWN ALONG ROUTE 9.
0739 PM HAIL WILLINGBORO 40.03N 74.87W
06/22/2012 E0.75 INCH BURLINGTON NJ TRAINED SPOTTER
HEAVY RAIN ALSO
0740 PM TSTM WND DMG DELAWARE CITY 39.58N 75.60W
06/22/2012 NEW CASTLE DE 911 CALL CENTER
BUILDINGS DAMAGED. TREES AND WIRES DOWN.
0741 PM HAIL NEW CASTLE 39.67N 75.57W
06/22/2012 E0.75 INCH NEW CASTLE DE TRAINED SPOTTER
0745 PM TSTM WND DMG RED LION 39.61N 75.66W
06/22/2012 NEW CASTLE DE TRAINED SPOTTER
TREES DOWN AT THE INTERSECTION OF RTE 72 AND 71.
0745 PM TSTM WND DMG BEAR 39.62N 75.68W
06/22/2012 NEW CASTLE DE TRAINED SPOTTER
NUMEROUS TREES AND WIRES DOWN
0749 PM TSTM WND DMG 1 NW DELAWARE CITY 39.59N 75.61W
06/22/2012 NEW CASTLE DE TRAINED SPOTTER
ROUTE 72 TREES DOWN
0755 PM FLASH FLOOD DELAWARE CITY 39.58N 75.60W
06/22/2012 NEW CASTLE DE 911 CALL CENTER
FLOODING ALONG ROUTE 13.
0825 PM TSTM WND DMG UPPER DEERFIELD TWP 39.48N 75.21W
06/22/2012 CUMBERLAND NJ TRAINED SPOTTER
TREES AND WIRES DOWN ALONG ROUTE 77.
0842 PM MARINE TSTM WIND SHIP JOHN SHOAL NOS 39.30N 75.38W
06/22/2012 M43 MPH ANZ430 NJ NOS PLATFORM
0844 PM TSTM WND DMG GREENWICH 39.39N 75.34W
06/22/2012 CUMBERLAND NJ 911 CALL CENTER
TREES AND WIRES DOWN.
0845 PM TSTM WND DMG GREENWICH 39.39N 75.34W
06/22/2012 CUMBERLAND NJ 911 CALL CENTER
TREES DOWN IN THE TOWNSHIP.
0846 PM FLASH FLOOD UPPER DEERFIELD TWP 39.48N 75.21W
06/22/2012 CUMBERLAND NJ TRAINED SPOTTER
NUMEROUS ROADWAYS ARE FLOODED.
&&
EVENT NUMBER PHI1200167 PHI1200214 PHI1200172 PHI1200168 PHI1200170
PHI1200171 PHI1200169 PHI1200174 PHI1200173 PHI1200175 PHI1200176
PHI1200177 PHI1200186 PHI1200195 PHI1200178 PHI1200179 PHI1200180
PHI1200182 PHI1200183 PHI1200184 PHI1200187 PHI1200181 PHI1200188
PHI1200190 PHI1200194 PHI1200192 PHI1200189 PHI1200191 PHI1200185
PHI1200193 PHI1200196 PHI1200198 PHI1200197 PHI1200199 PHI1200212
PHI1200201 PHI1200213 PHI1200219 PHI1200202 PHI1200205 PHI1200203
PHI1200215 PHI1200204 PHI1200206 PHI1200207 PHI1200208 PHI1200216
PHI1200209 PHI1200217 PHI1200210 PHI1200218 PHI1200211
ROBERTSONSpecial weather statement, Jun 22, 10:50 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1050 PM EDT FRI JUN 22 2012
DEZ003-004-230415-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
1050 PM EDT FRI JUN 22 2012
...HEAVY RAIN WILL CONTINUE TO AFFECT EASTERN SUSSEX COUNTY...
AT 1045 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS WITH HEAVY RAIN OVER EASTERN SUSSEX COUNTY.
THE THUNDERSTORMS WILL CONTINUE TO AFFECT THE AREA UNTIL SHORTLY
AFTER MIDNIGHT.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS AND IT WILL CAUSE WATER
TO POND ON ROADS AND IN AREAS OF POOR DRAINAGE.
WIND GUSTS TO 40 MPH ARE POSSIBLE.
EXPECT SMALL HAIL AND FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THESE STORMS.
LAT...LON 3845 7545 3882 7519 3879 7515 3879 7511
3880 7511 3881 7509 3878 7507 3867 7506
3867 7505 3845 7504 3844 7505
IOVINOThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:00 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Monmouth, Ocean | 45 min |
| Jun 22, 8:15 PM EDT | Flash Flood Warning | PHI | Salem | 53 min |
| Jun 22, 8:19 PM EDT | Flash Flood Warning | PHI | Cumberland, Gloucester, Salem | 70 min |
| Jun 22, 8:27 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Salem | 45 min |
| Jun 22, 8:28 PM EDT | Special Marine Warning | PHI | 62 min | |
| Jun 22, 8:59 PM EDT | Special Weather Statement | PHI | Cape May | 61 min |
| Jun 22, 9:14 PM EDT | Special Weather Statement | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Ocean and 1 more | 61 min |
| Jun 22, 9:15 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cape May, Cumberland, Gloucester | 2 hr |
| Jun 22, 9:34 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Monmouth, Ocean | 116 min |
| Jun 22, 9:02 PM EDT | Special Weather Statement | PHI | Kent | 58 min |
| Jun 22, 9:29 PM EDT | Special Weather Statement | PHI | Sussex | 61 min |
| Jun 22, 9:57 PM EDT | Special Weather Statement | PHI | Sussex | 63 min |
Nearby
Special Weather Statements in Delaware, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.